# SDR CA011120010

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,809 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006937
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AT CRUISE ALTITUDE THE NR 1 (PILOT'S) WINDSHIELD STARTED CRAZING AND CONTINUED PROGRESSIVELY UNTIL OUTWARD VISION WAS SEVERELY IMPAIRED. CABIN PRESSURIZATION WAS LOWERED, WINDSHIELD HEAT WAS DISCONTINUED AND THE AIRCRAFT CONTINUED ON TO DESTINATION. THE UNSERVICEABLE WINDSHIELD WAS REMOVED. A NEW WINDSHIELD WAS INSTALLED. THE AIRCRAFT WAS RETURNED TO SERVICE.
